MathSciNet Relay Station
MathSciNet bibliographic data
MR1094320 70F10 (34C25 70F07 70H05)
Bessi, Ugo; Coti Zelati, Vittorio Symmetries and noncollision closed orbits for planar $N$-body-type problems. Nonlinear Anal. 16 (1991), no. 6, 587–598.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement